An invariance principle for discontinuity estimation in smooth hazard functions under random censoring

Muller, Hans-Georg, Mueller, Hans-Georg, Müller, Hans-Georg, Wang, Jane-Ling . Sankhyā, Series A 1996. 58 :392-402

Locate this article in:

Bibtex

@article{CIS-136191,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Müller, Hans-Georg and Wang, Jane-Ling},
  Title = {An invariance principle for discontinuity estimation in smooth hazard functions under random censoring},
  Journal = {Sankhyā, Series A},
  Volume = {58},
  Year = {1996},
  Pages = {392--402},
  Keywords = {Nonparametric estimation}
}

Similar articles